Alert archive / California / Wind Advisories in 2019
Wind Advisory 25, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at May 20, 2019, 3:22 AM PDT for San Bernardino County, California; Mohave County, Arizona; Clark County, Nevada. It took effect at May 20, 2019, 2:00 PM PDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- May 20, 2019, 3:22 AM PDT (10:22 UTC)
- In effect from
- May 20, 2019, 2:00 PM PDT
- Expired
- May 21, 2019, 8:23 PM PDT
- In force
- 30 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV
The radar
The Las Vegas radar (KESX), 15 km from the middle of the area, began a volume at 10:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 10.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -159 J/kg
- Mixed-layer LCL
- 3069 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
569 WWUS75 KVEF 201022 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 322 AM PDT Mon May 20 2019 CAZ523-202230- /O.NEW.KVEF.WI.Y.0025.190520T2100Z-190522T0700Z/ Western Mojave Desert- Including Barstow, Daggett, and Fort Irwin 322 AM PDT Mon May 20 2019 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT PDT TUESDAY NIGHT... The National Weather Service in Las Vegas has issued a Wind Advisory for the Western Mojave Desert, which is in effect from 2 PM this afternoon to midnight PDT Tuesday night. * WINDS...West 25 to 35 mph with gusts 45 to 55 mph. * TIMING...Expect increasing winds this afternoon, continuing through Tuesday evening. The strongest winds are expected after daybreak on Tuesday and are expected to last through Tuesday evening before settling down after midnight. * IMPACTS...Difficult driving conditions. Reduced visibility in areas of blowing dust and sand. Loose objects such as trash cans may be blown away. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means strong winds gusting over 40 mph can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
4 follow-up statements
307 WWUS75 KVEF 202116 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 216 PM PDT Mon May 20 2019 .High winds will develop across the southern Sierra and parts of the Mojave Desert Region Tuesday. CAZ523-211030- /O.NEW.KVEF.HW.W.0008.190521T1700Z-190522T0500Z/ /O.EXT.KVEF.WI.Y.0025.000000T0000Z-190521T1700Z/ Western Mojave Desert- Including Barstow, Daggett, and Fort Irwin 216 PM PDT Mon May 20 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM PDT TUESDAY... ...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 10 PM PDT TUESDAY... The National Weather Service in Las Vegas has issued a High Wind Warning, which is in effect from 10 AM to 10 PM PDT Tuesday. * WINDS...West gusts to 45 increasing to around 60 mph Tuesday. * TIMING...Strong winds will persist across the western Mojave Desert tonight and early Tuesday then potentially damaging winds are expected to develop late Tuesday morning through Tuesday evening before gradually decreasing. * IMPACTS...A High Wind Warning means a hazardous high wind event is expected. High winds can make driving dangerous...rapidly reduce visibility in dust prone areas and lead to property damage. Loose objects such as trash cans may be blown away. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorcycle riders and drivers of vans...campers...trailers and any other high profile vehicle should be alert to the danger of these winds. && $$ CAZ524-525-211030- /O.NEW.KVEF.HW.W.0008.190521T1700Z-190522T0500Z/ Eastern Mojave Desert-Morongo Basin- Including Baker, Mountain Pass, Mitchell Caverns, Morongo Valley, Yucca Valley, and Twentynine Palms 216 PM PDT Mon May 20 2019 ...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 10 PM PDT TUESDAY... The National Weather Service in Las Vegas has issued a High Wind Warning, which is in effect from 10 AM to 10 PM PDT Tuesday. * WINDS...West winds gusting 50 to 60 mph. * TIMING...Potentially damaging winds are expected to develop across the parts of the eastern Mojave Desert of San Bernardino County and the Morongo Basin late Tuesday morning through Tuesday evening before gradually decreasing. * IMPACTS...A High Wind Warning means a hazardous high wind event is expected. High winds can make driving dangerous...rapidly reduce visibility in dust prone areas and lead to property damage. Loose objects such as trash cans may be blown away. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorcycle riders and drivers of vans...campers...trailers and any other high profile vehicle should be alert to the danger of these winds. && $$ CAZ519-520-211030- /O.NEW.KVEF.HW.W.0008.190521T1700Z-190522T0500Z/ Eastern Sierra Slopes-Owens Valley- Including Aspendell, Whitney Portal, Bishop, Independence, Lone Pine, and Olancha 216 PM PDT Mon May 20 2019 ...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 10 PM PDT TUESDAY... The National Weather Service in Las Vegas has issued a High Wind Warning, which is in effect from 10 AM to 10 PM PDT Tuesday. * WINDS...West winds gusting 60 to 70 mph. * TIMING...High winds will develop over the southern half of the Owens Valley and adjacent Sierra slopes late Tuesday morning through Tuesday evening before gradually decreasing. * IMPACTS...A High Wind Warning means a hazardous high wind event is expected. Gusts of 60 to 70 mph can topple high profile vehicles on US 395, especially south of Olancha. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorcycle riders and drivers of vans...campers...trailers and any other high profile vehicle should be alert to the danger of these winds. && $$ AZZ003-NVZ022-211030- /O.EXB.KVEF.WI.Y.0025.190521T1700Z-190522T0500Z/ Northwest Deserts-Southern Clark County- Including Kingman, Golden Valley, Dolan Springs, Valentine, Wikieup, Yucca, Primm, Searchlight, and Cal-Nev-Ari 216 PM PDT Mon May 20 2019 /216 PM MST Mon May 20 2019/ ...WIND ADVISORY IN EFFECT FROM 10 AM PDT /10 AM MST/ TO 10 PM PDT /10 PM MST/ TUESDAY... The National Weather Service in Las Vegas has issued a Wind Advisory, which is in effect from 10 AM PDT /10 AM MST/ to 10 PM PDT /10 PM MST/ Tuesday. * WINDS...West 25 to 35 mph with gusts 45 to 55 mph. * TIMING...Strong winds are expected across far southern Nevada and the northwest Arizona deserts late Tuesday morning through Tuesday evening before settling down after midnight. * IMPACTS...Difficult driving conditions. Reduced visibility in areas of blowing dust and sand. Loose objects such as trash cans may be blown away. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorcycle riders and drivers of vans...campers...trailers and any other high profile vehicle should be alert to the danger of these winds. && $$
927 WWUS75 KVEF 211016 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 316 AM PDT Tue May 21 2019 .High winds will develop across the southern Sierra and parts of the Mojave Desert Region today. CAZ523-212300- /O.CON.KVEF.HW.W.0008.190521T1700Z-190522T0500Z/ /O.CON.KVEF.WI.Y.0025.000000T0000Z-190521T1700Z/ Western Mojave Desert- Including Barstow, Daggett, and Fort Irwin 316 AM PDT Tue May 21 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PDT THIS EVENING... * WINDS...West gusts to 45 mph this morning increasing to around 60 mph. * TIMING...Strong winds will persist across the western Mojave Desert early this morning then potentially damaging winds are expected to develop late this morning through this evening before gradually decreasing. * IMPACTS...A High Wind Warning means a hazardous high wind event is expected. High winds can make driving dangerous... rapidly reduce visibility in dust prone areas and lead to property damage. Loose objects such as trash cans may be blown away. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorcycle riders and drivers of vans...campers...trailers and any other high profile vehicle should be alert to the danger of these winds. && $$ CAZ524-525-212300- /O.CON.KVEF.HW.W.0008.190521T1700Z-190522T0500Z/ Eastern Mojave Desert-Morongo Basin- Including Baker, Mountain Pass, Mitchell Caverns, Morongo Valley, Yucca Valley, and Twentynine Palms 316 AM PDT Tue May 21 2019 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PDT THIS EVENING... * WINDS...West winds gusting 50 to 60 mph. * TIMING...Potentially damaging winds are expected to develop across the parts of the eastern Mojave Desert of San Bernardino County and the Morongo Basin late this morning through this evening before gradually decreasing. * IMPACTS...A High Wind Warning means a hazardous high wind event is expected. High winds can make driving dangerous... rapidly reduce visibility in dust prone areas and lead to property damage. Loose objects such as trash cans may be blown away. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorcycle riders and drivers of vans...campers...trailers and any other high profile vehicle should be alert to the danger of these winds. && $$ CAZ519-520-212300- /O.CON.KVEF.HW.W.0008.190521T1700Z-190522T0500Z/ Eastern Sierra Slopes-Owens Valley- Including Aspendell, Whitney Portal, Bishop, Independence, Lone Pine, and Olancha 316 AM PDT Tue May 21 2019 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PDT THIS EVENING... * WINDS...West winds gusting 60 to 70 mph. * TIMING...High winds will develop over the southern half of the Owens Valley and adjacent Sierra slopes late this morning through this evening before gradually decreasing. * IMPACTS...A High Wind Warning means a hazardous high wind event is expected. Gusts of 60 to 70 mph can topple high profile vehicles on US 395, especially south of Olancha. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorcycle riders and drivers of vans...campers...trailers and any other high profile vehicle should be alert to the danger of these winds. && $$ AZZ001-212300- /O.EXA.KVEF.WI.Y.0025.190521T1700Z-190522T0500Z/ Northwest Plateau- Including Colorado City, Pipe Spring National Monument, Tuweep, Mt Trumbell, and Western Grand Canyon 316 AM MST Tue May 21 2019 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM MST THIS EVENING... The National Weather Service in Las Vegas has issued a Wind Advisory, which is in effect from 10 AM this morning to 10 PM MST this evening. * WINDS...West 25 to 30 mph with gusts 40 to 50 mph. * TIMING...Strong winds are expected across northwest Arizona late this morning through this evening before settling down after midnight. * IMPACTS...Difficult driving conditions. Reduced visibility in areas of blowing dust and sand. Loose objects such as trash cans may be blown away. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorcycle riders and drivers of vans...campers...trailers and any other high profile vehicle should be alert to the danger of these winds. && $$ AZZ003-NVZ022-212300- /O.CON.KVEF.WI.Y.0025.190521T1700Z-190522T0500Z/ Northwest Deserts-Southern Clark County- Including Kingman, Golden Valley, Dolan Springs, Valentine, Wikieup, Yucca, Primm, Searchlight, and Cal-Nev-Ari 316 AM PDT Tue May 21 2019 /316 AM MST Tue May 21 2019/ ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM PDT /10 AM MST/ THIS MORNING TO 10 PM PDT /10 PM MST/ THIS EVENING... * WINDS...West 25 to 35 mph with gusts 45 to 55 mph. * TIMING...Strong winds are expected across far southern Nevada and the northwest Arizona deserts late this morning through this evening before settling down after midnight. * IMPACTS...Difficult driving conditions. Reduced visibility in areas of blowing dust and sand. Loose objects such as trash cans may be blown away. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorcycle riders and drivers of vans...campers...trailers and any other high profile vehicle should be alert to the danger of these winds. && $$
381 WWUS75 KVEF 211720 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 1020 AM PDT Tue May 21 2019 CAZ523-220500- /O.EXP.KVEF.WI.Y.0025.000000T0000Z-190521T1700Z/ /O.CON.KVEF.HW.W.0008.000000T0000Z-190522T0500Z/ Western Mojave Desert- Including Barstow, Daggett, and Fort Irwin 1020 AM PDT Tue May 21 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WINDS...Sustained west winds around 40 mph and gusts to 60 mph. * TIMING...Potentially damaging winds can be expected across the western Mojave Desert of San Bernardino County through this evening before gradually decreasing. * IMPACTS...High winds will make driving dangerous on north-south oriented roads such as Highway 395. Visibility may rapidly be reduced in dust prone areas and property damage will be possible. Loose objects may be blown away. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorcycle riders and drivers of vans...campers...trailers and any other high profile vehicle should be alert to the danger of these winds. Use extra caution. && $$ CAZ524-525-220500- /O.CON.KVEF.HW.W.0008.000000T0000Z-190522T0500Z/ Eastern Mojave Desert-Morongo Basin- Including Baker, Mountain Pass, Mitchell Caverns, Morongo Valley, Yucca Valley, and Twentynine Palms 1020 AM PDT Tue May 21 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WINDS...West winds gusting 50 to 60 mph. * TIMING...Potentially damaging winds can be expected across parts of the eastern Mojave Desert of San Bernardino County and the Morongo Basin through this evening before gradually decreasing. * IMPACTS...High winds can make driving dangerous...rapidly reduce visibility in dust prone areas and lead to property damage. Loose objects may be blown away. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorcycle riders and drivers of vans...campers...trailers and any other high profile vehicle should be alert to the danger of these winds. Use extra caution. && $$ CAZ519-520-220500- /O.CON.KVEF.HW.W.0008.000000T0000Z-190522T0500Z/ Eastern Sierra Slopes-Owens Valley- Including Aspendell, Whitney Portal, Bishop, Independence, Lone Pine, and Olancha 1020 AM PDT Tue May 21 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WINDS...West winds gusting 60 to 70 mph. * TIMING...Periods of high winds can be expected over the southern half of the Owens Valley and adjacent Sierra slopes late through this evening before gradually decreasing. * IMPACTS...A High Wind Warning means a hazardous high wind event is expected. Gusts of 60 to 70 mph can topple high profile vehicles on US 395, especially south of Olancha. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorcycle riders and drivers of vans...campers...trailers and any other high profile vehicle should be alert to the danger of these winds. Use extra caution. && $$ AZZ001-003-NVZ022-220500- /O.CON.KVEF.WI.Y.0025.000000T0000Z-190522T0500Z/ Northwest Plateau-Northwest Deserts-Southern Clark County- Including Colorado City, Pipe Spring National Monument, Tuweep, Mt Trumbell, Western Grand Canyon, Kingman, Golden Valley, Dolan Springs, Valentine, Wikieup, Yucca, Primm, Searchlight, and Cal-Nev-Ari 1020 AM PDT Tue May 21 2019 /1020 AM MST Tue May 21 2019/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT /10 PM MST/ THIS EVENING... * WINDS...West 25 to 35 mph with gusts 45 to 55 mph. * TIMING...Strong winds can be expected across far southern Nevada and northwest Arizona through this evening before settling down after midnight. * IMPACTS...Difficult driving conditions. Reduced visibility in areas of blowing dust and sand. Loose objects such as trash cans may be blown away. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorcycle riders and drivers of vans...campers...trailers and any other high profile vehicle should be alert to the danger of these winds. Use extra caution. && $$
689 WWUS75 KVEF 220323 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 823 PM PDT Tue May 21 2019 AZZ001-003-NVZ022-220430- /O.CAN.KVEF.WI.Y.0025.000000T0000Z-190522T0500Z/ Northwest Plateau-Northwest Deserts-Southern Clark County- Including Colorado City, Pipe Spring National Monument, Tuweep, Mt Trumbell, Western Grand Canyon, Kingman, Golden Valley, Dolan Springs, Valentine, Wikieup, Yucca, Primm, Searchlight, and Cal-Nev-Ari 823 PM PDT Tue May 21 2019 /823 PM MST Tue May 21 2019/ ...WIND ADVISORY IS CANCELLED... The National Weather Service in Las Vegas has cancelled the Wind Advisory for southern Clark County in Nevada and Mohave County in Arizona. Wind gusts of up to 35 mph are still possible through the next several hours however. $$ CAZ523>525-220500- /O.CON.KVEF.HW.W.0008.000000T0000Z-190522T0500Z/ Western Mojave Desert-Eastern Mojave Desert-Morongo Basin- Including Barstow, Daggett, Fort Irwin, Baker, Mountain Pass, Mitchell Caverns, Morongo Valley, Yucca Valley, and Twentynine Palms 823 PM PDT Tue May 21 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WINDS...West winds gusting 50 to 60 mph. * TIMING...Potentially damaging winds can be expected across parts of the eastern Mojave Desert of San Bernardino County and the Morongo Basin for another couple hours and gradually decreasing into the late evening. * IMPACTS...High winds can make driving dangerous...rapidly reduce visibility in dust prone areas and lead to property damage. Loose objects may be blown away. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorcycle riders and drivers of vans...campers...trailers and any other high profile vehicle should be alert to the danger of these winds. Use extra caution. && $$ CAZ519-520-220500- /O.CON.KVEF.HW.W.0008.000000T0000Z-190522T0500Z/ Eastern Sierra Slopes-Owens Valley- Including Aspendell, Whitney Portal, Bishop, Independence, Lone Pine, and Olancha 823 PM PDT Tue May 21 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WINDS...West winds gusting 50 to 60 mph. * TIMING...Periods of high winds can be expected over the southern half of the Owens Valley, mostly south of Olancha and adjacent Sierra slopes through the next hour or two. Winds will gradually decrease in speed moving into the late evening. * IMPACTS...A High Wind Warning means a hazardous high wind event is expected. Gusts of 50 to 60 mph can topple high profile vehicles on US 395, especially south of Olancha. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorcycle riders and drivers of vans...campers...trailers and any other high profile vehicle should be alert to the danger of these winds. Use extra caution. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at May 20, 3:22 AM PDT, 0 minutes earlier.
Area forecast discussion, May 20, 3:22 AM PDT, 0 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 322 AM PDT Mon May 20 2019 .SYNOPSIS...A potent low pressure system will drop out of the Pacific Northwest tonight and affect the area through Wednesday. This system is expected to produce strong winds across the western deserts and bring showers to parts of the area through the middle of the week. High temperatures through Wednesday will average 15 to 20 degrees below normal. The weather pattern is expected to remain cool and unsettled going into the weekend. && .DISCUSSION...today through Wednesday. An area of low pressure centered over southern Nevada will move east to the Four Corners region by late this afternoon. Transient ridging will pass across the area ahead of the next system diving in from the Pac NW. This system will move into the area tonight and be with us through Wednesday. The greatest impact from this system will be an extended period of significant winds across the western portions of the Mojave Desert which are forecast to begin this afternoon. In response, will issue a long-winded Wind Advisory for the western Mojave Desert that will begin at 3 pm this afternoon and continue through midnight Tuesday. Impacts from strong crosswinds and blowing sand and dust will be felt along portions of Interstates 15 and 40 in San Bernardino County as well as many secondary roads and highways in the area. There is potential for winds to exceed warning criteria for a long stretch on Tuesday in this same area but confidence is not as high. Later forecast shifts will likely need to add other zones and possibly upgrade the current advisory to a warning if needed. The incoming system will also bring showers and thunderstorms to the Sierra, portions of southcentral Nevada and to northern Mohave County both Tuesday and Wednesday. Cool May temperatures are expected each day ranging from 15-20 degrees below normal. Thursday through Sunday...the low lifts off to the northeast Thursday bringing some relief in the form of lighter winds and recovering temperatures however a longwave trough is forecast to remain over the Southwest CONUS right through the weekend and beyond. This will keep weather conditions unsettled and temperatures well below normal. && .AVIATION...For McCarran...Low confidence wind forecast today. As of 130 AM, winds had begun to decrease at the terminal as expected. Winds had also swung around to the northwest in the north part of the valley, somewhat earlier than expected. Expect the northerly winds to make it to KLAS this morning, although the timing and magnitude are in question as the high resolution models are all over the place. A few showers could pop around the valley as well, further muddling the wind forecast. By late afternoon, expect shower chances to end, and winds to shift back around to the southwest, most likely staying from that direction through the night, and increasing in speed with gusts 20 to 30 knots Tuesday. For the rest of southern Nevada, northwest Arizona and southeast California...Strong west to southwest winds can be expected through Tuesday in the Mojave Desert, with the strongest winds along I-40 from Barstow to Kingman, where gusts of 35 to 45 knots will be possible on Tuesday. Chances for showers will be limited to areas roughly from Las Vegas north and east today, with erratic, gusty winds possible near any showers. After a brief break overnight, shower chances return to the southern Great Basin Tuesday, possibly reaching the northern Mojave Desert Tuesday night. && .SPOTTER INFORMATION STATEMENT...Unseasonably cool and unsettled weather continues into the coming week with bouts of gusty winds and precipitation chances. Spotter activation is not anticipated at this time, however, spotters are encouraged to report any significant weather or impacts such as wind damage. && DISCUSSION...Salmen AVIATION...Morgan For more forecast information...see us on our webpage: http://weather.gov/lasvegas or follow us on Facebook and Twitter
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 2:16 PM PDT | High Wind Warning | VEF | Inyo, San Bernardino | 32 hr |
Nearby
Wind Advisories in California, 2019Wind Advisories in Arizona, 2019Wind Advisories in Nevada, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.